Ask The Doctor > Questions & Answers > IUD Pain With Slight Weakness in Legs and Missing One String

IUD Pain With Slight Weakness in Legs and Missing One String

Patient: I had an IUD put in a few months ago. Everything has been fine so far until today. I feel a twinge of pain when I walk or stand a certain way and when I sit down, also when I inhale deeply while sitting. I feel it just to the right of my cervix. I can feel one string, but not the other. This is scaring me.

 

 

Symptoms: Mild cramping, sharper pains to the right of cervix

 

 

Doctor: Hi,Thanks for the query.I understand your concern.Mild cramps, pain abdomen etc can be seen as side effects of IUCD.As you are able to palate one thread, there is less possibility for displacement of IUCD.If the pain persists, please consult your doctor once and get examined.If she recommends go for ultrasound, which will help in confirming intrauterine position of IUCD.Analgesic tablets can help in decreasing pain.Take care.

 


Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment